Show simple item record

AuthorDiers, Dorotheadc.contributor.author
AuthorLinde, Marcdc.contributor.author
Date of accession2020-03-30T09:27:07Zdc.date.accessioned
Available in OPARU since2020-03-30T09:27:07Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordNon-life insurance riskdc.subject
KeywordStochastic claims reservingdc.subject
KeywordAdditive loss reserving modeldc.subject
KeywordCost-of-capital margindc.subject
Dewey Decimal GroupDDC 300 / Social sciencesdc.subject.ddc
Dewey Decimal GroupDDC 330 / Economicsdc.subject.ddc
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe multi-year non-life insurance risk in the additive loss reserving modeldc.title
Resource typeWissenschaftlicher Artikeldc.type
InstitutionInstitut für Finanz- und Aktuarwissenschaften in Verbindung mit der Universität Ulm (ifa)uulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.insmatheco.2013.03.004dc.identifier.doiExternal
Source - Title of sourceInsurance: Mathematics and Economicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume52source.volume
Source - Issue3source.issue
Source - Year2013source.year
Source - From page590source.fromPage
Source - To page598source.toPage
Source - ISSN0167-6687source.identifier.issn
Suitable communityWeitere Einrichtungenuulm.community
WoS000320012100018uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record